Moderna Vaccine Side Effects – Convulsions & Spasms .. Watch :
A CNA from Indianapolis, Indiana has allegedly had some very strange and scary side effects from the Moderna vaccine that she received a few days before. We have 2 videos below that she has released. In one video, you can see the woman sitting outside on a bench, explain what happened. As she tells her story, her body convulses, jerks and spasms non-stop. She supposedly can not control these at all. It not only happens to her entire body, but her tongue too. The CDC responded to her claims by stating that the side effects “tend to be mild”. Go watch BOTH videos below.
Here’s the transcript of what she says, but you can watch the video below and hear it for yourselves. : “Hey, everybody. First, I want to introduce myself, and my name is Shawn Skelton and I am very real and unfortunately, this is also very real. I didn’t know what else to do other than to just come on live and show everybody what my body is going through at all wakeing hours of my day. First and foremost, I want to thank everybody online and my friends and family that have reached out and prayed because I think that’s the only thing we have going for us right now is a prayer. And on Monday. Well, let’s say I don’t know what’s happening to my body. OK, it’s a good question to me as it is for you. But I know that on Monday I was a very functioning person. Zero medical issues at work every day. I’ve been a CNA (Certified Nursing Assistant) for twenty five years and I love my patients. I love my job. I got the covid vaccine, The Moderna on January the 4th. On Tuesday. I had mild flu like symptoms. I went to work. Stomach pains and diarrhea, some, you know, on Tuesday, normal like symptoms, Wednesday, I wasn’t feeling good. I wasn’t able to go work. My tongue began to spasm out of control. By Thursday morning, I was in full body convulsions. When I get upset, they get a lot worse. But for the most part, this is my typical day. This is right now I’ve even taken two ballots and this is how much my body controls me. And I know I have a lot of support, a lot of people on Facebook and really mean.“
Watch the videos below, and let us know your thoughts below in the comments.
And here is a different video of Shawn having convulsions at the hospital / medical treatment facility
A possible explanation of this is hormonal spasms.
RIGHT!! How about we vaccinate you and or your daughters and mum? Lets see how that goes. Also, a male doctor in Florida had bad reaction 3 days after getting the vaccine and eventually died. Guess that was hormones too…
I will never put a vaccine in my body .NEVER
Shawn, ignore the haters embrace our prayers!! I’ve tried to be vocal about the entire covid SCAMDEMIC!! I was a CNA from high school till medic in the AF. NOTHING about this crap makes scense!! Please God keep her in your embrace!! CNA’s are meant to help patients not be one!!